# SDR AALA20072176

- Difficulty date: November 9, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 68,992 hours
- Engine: Ge CF680C2B6
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 8061865
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

GRU INFLIGHT T942/09NOV - RIGHT ENGINE FUEL SHUTOFF VALVE CIRCUIT BREAKER POPPED AFTER LEVEL OFF.  RETURNED TO GRU AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE MAIN FUEL CONTROL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
